# SDR DL757040214

- Difficulty date: March 3, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 44,906 hours, 21,631 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D
- Part serial: N65855
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAKING AT GOOD RATE OUT OF RIGHT WING TIP.  SECURED ALL FUEL PUMPS.  NOTICED FUEL HAD TRANSFERRED FROM LEFT MAIN TO RIGHT MAIN TANK.  FOUND RT ENGINE SPAR VALVE BODY CRACKED.  REPLACED VALVE, CHECKS OK.
